# SDR DALA1014730942

- Difficulty date: May 26, 2010
- Submitted: June 29, 2010
- Operation: Air carrier
- Aircraft: N942DL
- Make and model: Doug MD-88
- Aircraft serial: 49815
- Aircraft time: 55,654 hours, 42,269 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 640-690
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON 26MAY10, THE C2 DOOR SILL LONGERON WAS FOUND TO BE CORRODED BEYOND SRM LIMITS FROM BS 640-690.  INSTALLED -15 DOUBLER IAW SRM 53-05 SHT 2. (DLM88101636)
